# SDR SIMA20160928004

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 32,708 hours, 28,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY SIGNS AND LIGHTS INOP, EXTERIOR LIGHT FWD OF LT WING, MAIN DOOR LIGHT, MAIN ENTRANCE OVERHEAD LIGHT & FWD CABIN EXIT SIGN.  FOUND EMERGENCY BATTERY 1 UNINSTALLED ON COMPARTMENT FLOOR.  REINSTALLED BATTERY 1 IN REFERENCE WITH 33-50-04-400-801-A.  OPS CHECK NORMAL.
